Testosterone side effects webmd

Common Questions and Answers about Testosterone side effects webmd

androgel

486867 tn?1307139011 Ask about Nolvadex it is stronger and might not have the same side effects. What was his testosterone level? Were you guys able to get pregnant ever? My level was 379 and I am worried. I saw an endocrinologist and am awaiting a more complete retest of my hormones. I actually got my wife pregnant last year but she miscarried. I don't mean to be nosy, but I might be in a similar situation soon.
Avatar m tn try putting the same quetion in your favorite serch engine, and you will find tons of them but its finding the one that suit you, and that as they say is the million dollor question, you a going to have to do a lot of serching to find anything, OK heres a but, for me I got over ED with DHEA and my age is 64, try looking it up and do your background on it befroe you go anywhere near it, it can have some bab side effects for the odd person, webmd has a very good page on it, it split over 5 pages a
Avatar n tn Hi there, Thank you for writing to us here, though I am sorry that you are struggling with side effects from the result of breast cancer medication. I am also a breast cancer survivor, however as I am triple negative, the hormonal drugs are not effective for me so unfortunately I cant speak from experience. However, that doesn't mean that I cant find out some interesting information for you in relation to libido and Arimidex.
Avatar m tn Hi Haritec, Look I'm not much to reading charts, reason most countrys come out differant, so I will ask some question, does your hair grow funny at the moment along with your beard growth, these are two great give aways if your testosterone is low or out of wack, been through all of this when I was going through ED, so your not getting morning woods, so you dont probably not getting nocternal ones as well, well I didnt, but I do now, you say you have tried herbs , would this be singly, you n
Avatar f tn The theoretical goal of such treatment would be to raise free testosterone levels while monitoring for adverse androgenic effects such as acne, hirsutism or deepening voice.
Avatar f tn With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73. There is room to increase your thyroid med but in the absence of other symptoms I'd be hard pressed to say that an increase is what you need. By the way, what dosage of Armour are you taking daily?
Avatar m tn Ok, a bit youg but give DHEA a try, but please read up about it before you go on it as it can have some funny side effects with some people, this will boost you up all round your sexual levals, start low 25mg day and work it up to what you think is best for you, you can also back this up with Tribulus again it covers most of the same things, but DHEA is a hormon booster, they are both over the counter things to buy or you can get them from PP or amazon.
1821865 tn?1317522031 m now taken Tribulus 2 x 750mgs a day, its a bit like DHEA gives your testosterone and libido a boost, but with no side effects, not that I've had any from DHEA, these I take for 5 days then rest for 2. DHEA can have some funny side effects with the odd person, so just do some research on it before taken it. Garlic, I also take Garlic chopped up fine with olive oil and parsley, and do a whole head at a time.
711158 tn?1229544700 To best try and answer some of your questions, we need to know what blood tests for thyroid have been run and what were the actual results. If free T3 and free T4 have not been run, along with the usual TSH, then that would be a good idea to have done. I have no experience with BP being affected by thyroid, so I'll leave that for other members.
1281181 tn?1271688273 Some tests she may want to have include Testosterone, Free Testosterone, DHEA-S, and Estradiol. B12 deficiency can also imact hair. Also, for Ferritin, note that it needs to be 40+ regardless of ref range; you can have low Ferritin w/ normal Iron so make sure it's Ferritin they check. If she's on meds, the meds can cause hair loss; so can the change in TSH level and being at a suboptimal TSH.
Avatar m tn I am a 50 year old man, married for 28 years. I love my wife and she loves me, but my sexual problems are causing a very big strain in our relationship. I need to find an explanation of what is causing it Sex was a very important part of my life and it was great until 6 years ago (I was not yet 44 then), when I first started to experience erectile difficulties, then shortly after total loss of sex drive, and now I have zero desire for sex, not even masturbation.
Avatar m tn m now taken Tribulus 2 x 750mgs a day, its a bit like DHEA gives your testosterone and libido a boost, but with no side effects, not that I've had any from DHEA, these I take for 5 days then rest for 2. DHEA can have some funny side effects with the odd person, so just do some research on it before taken it. Garlic, I also take Garlic chopped up fine with olive oil and parsley, and do a whole head at a time.
Avatar f tn What is the danger of going into Testosterone therapy after prostate has been removed because of cancer? I seem to meet all of the criteria for Testosterone Replacement Therapy, but do not want to engage in anything to cause more seriious problem. Prostate was removed 10 years ago.
Avatar m tn But they are also not without side effects which concern mostly with side effects of surgery. Testosterone is actually a hormone which is produced by the testis and excess of testosterone is not good. I would suggest you to consult your doctor before trying for any of these methods. I sincerely hope that helps. Take care and regards.
Avatar m tn The good thing about this med though is it usually does not cause any sexual side effects. It could be your anxiety med. Did the ED start around the same time you started the anxiety med? You're on a pretty high dose too. You've seen more than one Dr about this.Have they done any testing. If not, they should. It's true that anxiety and depression both can come with a very long list of side effects. ED can be one of them. Are you in therapy?
Avatar f tn re definitely gonna experience those serious side effects in which you are talking about. JMO.
Avatar m tn Hi Jos any doctor can prescibe for you, but watch out for the side effects of the big V. Look I got over ED with herbs and a hormon, this way your ready for sex anytime, dont foreget Viagra takes an hour to get to full power, by that time most women have gone of the boil, below you will a post I put on another site, all I can ask is please give it a read, it works and its cheap, I think you will find that the big V is 15 dollars a pop, so all I ask is give a 12 week trail and see how you go.
Avatar m tn Being that I am only 25 years old I should be in the upper third level of 190-1037 so probably around 700 or 800. Low testosterone has lots of effects like fatigue and weight gain. It can also make it harder to lose weight. So my metabolism may not be the most important thing right now.
Avatar m tn I just finished my first 3 months and he warned me I would feel the effects coming off testosterone. Needless to say I have zero energy now, inability to focus, extremely tired and have a dull achy feel all around. I have been reading that one should not just go cold turkey and quit testosterone, but rather go on a post treatment consisting of many different supplements and/or drugs. The most common one which keeps coming up is HCG ( Human chorionic gonadotropin).
Avatar m tn the good old DHEA, but you better read up about it first as it can have some funny side effects with the odd person, you could also back it up with some Tirbulus, will do the same thing but without any side effects, they will both boost your testosterone, your libido and your energy levels, you can google Tribulus for any more info.